Blurry vision with Lyrica

Discussion in 'Fibromyalgia Main Forum' started by anches, Jul 2, 2006.

  1. anches

    anches New Member

    Hi, I'm new to this message board. My doctor put me on Lyrica and I really liked it. It gave me more energy, I was a lot less depressed, I slept great, had less pain, but 2 side effects were I started gaining weight and I had blurry vision really bad. Did anyone else have the blurry vision? Does it just keep getting worse? Or does it get blurry and stay the same? Can an optometrist help? I normally take darvocet and I never did stop taking that. Thanks so much to anyone who can answer!
  2. tonakay

    tonakay New Member

    Hi,
    I took lyrica for four days at bedtime, 50 mgs. for leg pain and sleep. By day four I could not stand the swelling in my hands and feet. Anyway this will bump you back to page one and good luck to you!

    Hugz
    Tona
  3. Cactuslil

    Cactuslil New Member

    For about 8 years I took 1800mg. of neurotin (gabapentin) then over the last six months my rheumy asked if I wanted to try this new gaba products some clients had success with and I said YES because the reg. neurotin gave me rather profound visual problems.
    *
    I take 2-150 mgs. Lyrica. The side-effects compared to Neurotin are nil. I, like many, take other meds that do affect vision. However, Neurotin did take the greatest toll.
    *
    Good luck. CactusLil'
  4. mafusula

    mafusula New Member

    I was on Lyrica for about 8 months and had the weight gain and blurry vision. I changed to Neurontin, only because of the cost of Lyrica but it is not as good. The blurry vision went not long after I stopped taking Lyrica.

    Mafs
  5. anches

    anches New Member

    I had tried Nuerontin too before I went on Lyrica. I had bad blurry vision with that too. Since you've been on Lyrica, does your vision pretty much stay the same? Did you get glasses or anything to see better? I did a lot better with everything else on the Lyrica except that and the weight gain. I thought maybe I could maintain my weight if I took a lower dose.
  6. 30feeling80

    30feeling80 New Member

    I am nervous about this drug, as I had weight loss surgery (lap-band) in January. Certainly don't need to pile on the pounds.

    So far, it has helped tremendously with sleep. I sleep so sound. However, my nerve pain is still there. I've only been on Lyrica for 5 days. I'm hoping with time, the pain will lessen, my muscles will stop jerking and I will live a relatively 'normal' life.

    Darlene
  7. dragon06

    dragon06 New Member

    I have been taking Lyrica for 4 months now. I did get blurry vision as this is a known side effect of the drug. However it did clear up to an extent about 2 months into the pills. I still have a little bit of blurry vision that I plan on seeing an optometrist about because I get way too many benefits from Lyrica to stop taking it just for that.

    I have heard some people gain weight on Lyrica but I haven't gained any weight the whole time I have been taking it, and I tend to gain weight easy (I am overweight atm) so I make sure to get my weight checked at the docs every month and I did not gain any since taking the Lyrica.

    I take 75mgs 3 times a day.

    Hope that helps.
  8. anches

    anches New Member

    That is encouraging to hear your blurry vision got better, not worse! And you didn't gain any weight! I only stayed on for 1 month. I am presently a little overweight from another drug, I gained 50 lbs. in 3 months. I haven't gotten all of that off yet. I think I'm going to get my weight down then try the Lyrica again and stick with it and see an optometrist about my vision and try to find a dose I can maintain my weight at. I agree, I got a lot of other benefits from it too. Thank you, your answer helped a lot.